標題: Bianchi type I anisotropic power-law solutions for the Galileon models
作者: Do, Tuan Q.
Kao, W. F.
物理研究所
Institute of Physics
公開日期: 25-Jul-2017
摘要: We will study the cosmological solutions of a class of Galileon models. A special class of the Bianchi type I power-law solutions will be presented in this paper. We will show that these Bianchi type I power-law solutions are stable during the inflationary phase. In addition, we will also show that the presence of a phantom field induces at least an unstable mode for the perturbation equation and destabilizes the power-law solutions.
URI: http://dx.doi.org/10.1103/PhysRevD.96.023529
http://hdl.handle.net/11536/145835
ISSN: 2470-0010
DOI: 10.1103/PhysRevD.96.023529
期刊: PHYSICAL REVIEW D
Volume: 96
Issue: 2
起始頁: 0
結束頁: 0
Appears in Collections:Articles


Files in This Item:

  1. 93390f9df5c41b0f8f633d27f58f17cf.pdf